MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; LASER THERAPY PRODUCT

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; LASER THERAPY PRODUCT
Model Number PED2-450-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 08/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received a report that a pipeline patient experienced bradycardia.No hospitalized or a prolongation of an existing hospitalization was required.The patient was given chest compressions briefly as they woke up from vagal mediated bradycardia.The patient recovered/resolved.The adverse event did not result from a device deficiency.The subject was noted on (b)(6) 2024 to have bradycardia.The subject was noted to "have a propensity for vagal attacks" and it was attributed to vagal mediated bradycardia by cardiology.It was noted that the event was possibly related to the study procedure.The patient was being treated for a left c5 ica aneurysm in the vessel sidewall with a saccular morphology.Aneurysm diameter: maximum diameter 4 mm, dome height 4 mm, dome width 4 mm and neck size 3 mm.Parent artery diameter distal to aneurysm was 3.8 mm.Parent artery diameter proximal to aneurysm was 4.5 mm.Complete stasis and neck coverage was noted at the end of the procedure.Post implant aneurysm occlusion (raymond and roy) at the end of the procedure was class 3.The access vessel was the femoral right.Rist was not used.The study device was successfully implanted in subject.Wall apposition was achieved.Side branches were covered by pipeline device (c6).No device flattening or twisting was noted.Ancillary devices: guide catheter armadillo 072, support catheter simmons-2 5fr, microcatheter phenom 027.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported the patient was discharged to home/self-care.Chest compressions given briefly as subject woke up from vagal mediated bradycardia.
 
Event or Problem Description
Additional information received reported that the source documents stated that the cardiologist believed the bradycardia was ¿most likely vagal mediated bradycardia.¿.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the cec adjudicated as serious.Cec adjudicated as possible to index procedure.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
LASER THERAPY PRODUCT
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key20207664
Report Number2029214-2024-01574
Device Sequence Number7769850
Product Code OUT
UDI-Device Identifier00763000284510
UDI-Public00763000284510
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberPED2-450-14
Device Catalogue NumberPED2-450-14
Device Lot NumberB618831
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer09/13/2024
10/09/2024
10/09/2024
04/28/2025
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date10/01/2024
10/31/2024
10/31/2024
05/09/2025
Date Device Manufactured09/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexFemale
Patient Weight95 KG
Patient EthnicityNon Hispanic
Patient RaceWhite